# SDR CALA2023081102478

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 77,302 hours, 31,510 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221100
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,491 hours, 706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LOGPAGE 5378717 FUEL CAP MISSING. VARGAS TOMC DOCUMENTED PDA2 EVENT INTO AIRCRAFT LOGBOOK IAW GMM 02-30-95. VARGAS TOMC. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V919184 MAC RELATED WORK ORDER 000000003082533 AND PRTR SMITH, STEFFON (V919184) INSPECTED REFUEL NOZZLE, NO LEAKS NOTED. DEFERRED FUEL CAP MISSING IAW CDL 28A, DDP C/W STICKER APPLIED BY FLIGHT CREW DUE TO JET BRIDGE PULLED AWAY. VARGAS TOMC SMITH,  DISPATCH DESK: 22 NAME: EM DATE: 06-AUG-23- DEFERRED DIRECTLY BY TOMC INFO UPDATE ONLY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688050 SN OFF 7045 CAP, COUPLING R OFF 31-2825-9-0001 7045 ON 31-2825-9-0001 7076 CAP, COUPLING R OFF 31-2825-9-0001 7045 ON 0000 REPLACED FUEL CAP AS REQUIRED REF. AMM 28-25-41 OPS CK NORMAL, NO LEAKS NOTED. PARTS USED: 31-2825-9-0001,QTY :1
